# SDR CALA2014022590468

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,516 hours, 14,430 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM FOUND CORRODED STATION 324 - 326 RBL 20 - RBL 54.  REPAIRED DAMAGED FLOOR BEAM AT STATION 324 RBL 20 - RBL 54 IAW SRM53-00-51 FIG 201 REPAIR 1.
